# SDR CALA0400564

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 49,421 hours, 26,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHTS INOPERATIVE NEAR L-1 DOOR.  THE OVERHEAD BATTERY PACK IN FORWARD GALLEY WAS REMOVED AND REPLACED.
